Alert archive / Wyoming / Red Flag Warnings in 2006

Red Flag Warning 14, NWS Cheyenne, WY

September 12, 2006

NWS Cheyenne, WY issued this red flag warning at Sep 12, 2006, 1:41 PM MDT. It took effect at Sep 13, 2006, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 12, 2006, 1:41 PM MDT (19:41 UTC)
In effect from
Sep 13, 2006, 11:00 AM MDT
Expired
Sep 13, 2006, 8:00 PM MDT
In force
9 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KCYS 121941
RFWCYS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
141 PM MDT TUE SEP 12 2006

WYZ293-294-131100-
/O.NEW.KCYS.FW.W.0014.060913T1700Z-060914T0200Z/
/O.NEW.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/
NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH-
141 PM MDT TUE SEP 12 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. 

STRONG LOW PRESSURE WILL BEGIN TO DEVELOP OVER CENTRAL WYOMING ON
WEDNESDAY. THIS WILL CAUSE WEST TO SOUTHWEST WINDS TO INCREASE
BY LATE TOMORROW MORNING AND FREQUENTLY GUST OVER 25 MPH DURING
THE AFTERNOON. IN ADDITION...RELATIVE HUMIDITY WILL DECREASE TO
AROUND 10 PERCENT.

WINDS SHOULD INCREASE MORE ON THURSDAY AFTERNOON...WITH SUSTAINED
SPEEDS OF 20 TO 25 MPH AND GUSTS TO 35 MPH AS THE SYSTEM CONTINUES
TO STREGTHEN. MINIMUM HUMIDITY MAY ALSO INCREASE ON THURSDAY...BUT
SHOULD HOVER AROUND THE CRITICAL 15 PERCENT THRESHHOLD.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

WYZ291-292-295-131100-
/O.NEW.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/
EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES-
SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY-
LARAMIE MOUNTAIN RANGE SOUTH-
141 PM MDT TUE SEP 12 2006

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. 

STRONG LOW PRESSURE WILL BEGIN TO DEVELOP OVER CENTRAL WYOMING ON
WEDNESDAY. THE SYSTEM WILL CONTINUE TO STREGTHEN ON THURSDAY WITH
WIND GUSTS EXPECTED TO INCREASE TO 25 MPH IN THE AFTERNOON. MINIMUM
HUMIDITY MAY ALSO INCREASE ON THURSDAY...BUT SHOULD HOVER AROUND
THE CRITICAL 15 PERCENT THRESHHOLD.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
4 follow-up statements
000 
WWUS85 KCYS 122029
RFWCYS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
229 PM MDT TUE SEP 12 2006

WYZ293-294-131100-
/O.CON.KCYS.FW.W.0014.060913T1700Z-060914T0200Z/
/O.CON.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/
NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH-
229 PM MDT TUE SEP 12 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
MORNING THROUGH THURSDAY EVENING. 

STRONG LOW PRESSURE WILL BEGIN TO DEVELOP OVER CENTRAL WYOMING ON
WEDNESDAY. THIS WILL CAUSE WEST TO SOUTHWEST WINDS TO INCREASE BY
LATE TOMORROW MORNING AND FREQUENTLY GUST OVER 25 MPH DURING THE
AFTERNOON. IN ADDITION...RELATIVE HUMIDITY WILL DECREASE TO
AROUND 10 PERCENT.

WINDS SHOULD INCREASE MORE ON THURSDAY AFTERNOON...WITH SUSTAINED
SPEEDS OF 20 TO 25 MPH AND GUSTS TO 35 MPH AS THE SYSTEM
CONTINUES TO STREGTHEN. MINIMUM HUMIDITY MAY ALSO INCREASE ON
THURSDAY...BUT SHOULD HOVER AROUND THE CRITICAL 15 PERCENT
THRESHHOLD.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

WYZ290-131100-
/O.EXA.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/
SOUTHEAST WYOMING PLAINS INCLUDING PINE BLUFFS/CHEYENNE
FOOTHILLS/
PLATTE COUNTY/GOSHEN COUNTY-
229 PM MDT TUE SEP 12 2006

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. 

STRONG LOW PRESSURE WILL BEGIN TO DEVELOP OVER CENTRAL WYOMING ON
WEDNESDAY. THE SYSTEM WILL CONTINUE TO STREGTHEN ON THURSDAY WITH
WIND GUSTS EXPECTED TO INCREASE TO 25 MPH IN THE AFTERNOON.
MINIMUM HUMIDITY MAY ALSO INCREASE ON THURSDAY...BUT SHOULD HOVER
AROUND THE CRITICAL 15 PERCENT THRESHHOLD.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

WYZ291-292-295-131100-
/O.CON.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/
EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES-
SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY-
LARAMIE MOUNTAIN RANGE SOUTH-
229 PM MDT TUE SEP 12 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING. 

STRONG LOW PRESSURE WILL BEGIN TO DEVELOP OVER CENTRAL WYOMING ON
WEDNESDAY. THE SYSTEM WILL CONTINUE TO STREGTHEN ON THURSDAY WITH
WIND GUSTS EXPECTED TO INCREASE TO 25 MPH IN THE AFTERNOON.
MINIMUM HUMIDITY MAY ALSO INCREASE ON THURSDAY...BUT SHOULD HOVER
AROUND THE CRITICAL 15 PERCENT THRESHHOLD.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS85 KCYS 131125
RFWCYS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
525 AM MDT WED SEP 13 2006

WYZ293-294-131930-
/O.CON.KCYS.FW.W.0014.060913T1700Z-060914T0200Z/
/O.CON.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/
NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH-
525 AM MDT WED SEP 13 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM THURSDAY MORNING THROUGH THURSDAY EVENING. 

A PACIFIC COLD FRONT WILL CONTINUE TO APPROACH THE AREA FROM THE
WEST TODAY. THIS WILL CAUSE WEST TO SOUTHWEST WINDS TO INCREASE BY
LATE THIS MORNING WITH FREQUENT GUST OVER 25 MPH DURING THE
AFTERNOON. IN ADDITION...RELATIVE HUMIDITY WILL DECREASE TO AROUND
10 PERCENT.

WINDS SHOULD INCREASE EVEN MORE ON THURSDAY AFTERNOON...WITH
SUSTAINED SPEEDS OF 20 TO 25 MPH AND GUSTS TO 35 MPH AS THE
APPROACHING SYSTEM CONTINUES TO STREGTHEN. MINIMUM HUMIDITY MAY
ALSO INCREASE ON THURSDAY...BUT SHOULD HOVER AROUND THE CRITICAL
15 PERCENT THRESH HOLD.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

WYZ290>292-295-131930-
/O.CON.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/
SOUTHEAST WYOMING PLAINS INCLUDING PINE BLUFFS/CHEYENNE
FOOTHILLS/
PLATTE COUNTY/GOSHEN COUNTY-EAST-
CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES-
SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY-
LARAMIE MOUNTAIN RANGE SOUTH-
525 AM MDT WED SEP 13 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING. 

A PACIFIC COLD FRONT WILL CONTINUE TO APPROACH THE AREA FROM THE
WEST TODAY. THE APPROACHING SYSTEM WILL STREGTHEN THURSDAY...RESULTING
IN WIND GUSTS OVER 25 MPH BY AFTERNOON. MINIMUM HUMIDITY MAY ALSO
INCREASE ON THURSDAY...BUT SHOULD HOVER AROUND THE CRITICAL 15
PERCENT THRESH HOLD.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS85 KCYS 131400
RFWCYS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
800 AM MDT WED SEP 13 2006

WYZ293-294-140200-
/O.CON.KCYS.FW.W.0014.060913T1700Z-060914T0200Z/
/O.CON.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/
NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH-
800 AM MDT WED SEP 13 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM THURSDAY MORNING THROUGH THURSDAY EVENING. 

A PACIFIC COLD FRONT WILL CONTINUE TO APPROACH THE AREA FROM THE
WEST TODAY. THIS WILL CAUSE WEST TO SOUTHWEST WINDS TO INCREASE
BY LATE THIS MORNING WITH FREQUENT GUST OVER 25 MPH DURING THE
AFTERNOON. IN ADDITION...RELATIVE HUMIDITY WILL DECREASE TO
AROUND 10 PERCENT.

WINDS SHOULD INCREASE EVEN MORE ON THURSDAY AFTERNOON...WITH
SUSTAINED SPEEDS OF 20 TO 25 MPH AND GUSTS TO 35 MPH AS THE
APPROACHING SYSTEM CONTINUES TO STREGTHEN. MINIMUM HUMIDITY MAY
ALSO INCREASE ON THURSDAY...BUT SHOULD HOVER AROUND THE CRITICAL
15 PERCENT THRESH HOLD.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

WYZ290>292-295-140200-
/O.CON.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/
SOUTHEAST WYOMING PLAINS INCLUDING PINE BLUFFS/CHEYENNE
FOOTHILLS/
PLATTE COUNTY/GOSHEN COUNTY-EAST-
CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES-
SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY-
LARAMIE MOUNTAIN RANGE SOUTH-
800 AM MDT WED SEP 13 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING. 

A PACIFIC COLD FRONT WILL CONTINUE TO APPROACH THE AREA FROM THE
WEST TODAY. THE APPROACHING SYSTEM WILL STREGTHEN THURSDAY...
RESULTING IN WIND GUSTS OVER 25 MPH BY AFTERNOON. MINIMUM
HUMIDITY MAY ALSO INCREASE ON THURSDAY...BUT SHOULD HOVER AROUND
THE CRITICAL 15 PERCENT THRESH HOLD.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS85 KCYS 140214
RFWCYS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
814 PM MDT WED SEP 13 2006

WYZ293-294-141015-
/O.EXP.KCYS.FW.W.0014.000000T0000Z-060914T0200Z/
/O.UPG.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/
/O.NEW.KCYS.FW.W.0015.060914T1700Z-060915T0100Z/
NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH-
814 PM MDT WED SEP 13 2006

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MDT THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

RELATIVE HUMIDITY VALUES WILL CONTINUE TO REBOUND THROUGH THE LATE
EVENING AND STRONG WEST TO SOUTHWEST WINDS HAVE WEAKENED OVER
FIRE DISTRICTS 293 AND 141. THUS THE RED FLAG WARNING HAS BEEN
ALLOWED TO EXPIRE AT 8 PM MDT TONIGHT. 

HOWEVER...THE PACIFIC COLD FRONT WILL CONTINUE TO APPROACH THE
AREA FROM THE WEST ON THURSDAY AND WILL CAUSE WEST TO SOUTHWEST
WINDS WITH SUSTAINED SPEEDS OF 20 TO 25 MPH AND GUSTS TO 35 MPH BY
THURSDAY AFTERNOON. RELATIVE HUMIDITY VALUES WILL BE MARGINAL IN
THE AFTERNOON AS MOISTURE PUSHES NORTHWARD INTO SOUTHERN WYOMING.
EXPECT MINIMUM HUMIDITY VALUES AROUND 15 PERCENT. THE MAIN CONCERN
WILL BE FOR DRY LIGHTNING AS ISOLATED THUNDERSTORMS WILL DEVELOP
IN THE LATE AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...MARGINAL RELATIVE HUMIDITY...AND DRY LIGHTNING WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

WYZ290-292-295-140315-
/O.CAN.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/
SOUTHEAST WYOMING PLAINS INCLUDING PINE BLUFFS/CHEYENNE
FOOTHILLS/
PLATTE COUNTY/GOSHEN COUNTY-
SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY-
LARAMIE MOUNTAIN RANGE SOUTH-
814 PM MDT WED SEP 13 2006

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE FIRE
WEATHER WATCH. 

THE PACIFIC COLD FRONT WILL CONTINUE TO APPROACH THE AREA FROM THE
WEST ON THURSDAY AND WILL CAUSE WEST TO SOUTHWEST WINDS WITH
SUSTAINED SPEEDS OF 20 TO 25 MPH AND GUSTS TO 35 MPH BY THURSDAY
AFTERNOON. HOWEVER...MOISTURE WILL MOVE NORTHWARD INTO SOUTHERN
WYOMING THROUGH THE AFTERNOON. THIS WILL CAUSE RELATIVE HUMIDITY
VALUES TO INCREASE THROUGH THE AFTERNOON. THUS HAVE CANCELLED THE
FIRE WEATHER WATCH.

$$

WYZ291-141015-
/O.UPG.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/
/O.NEW.KCYS.FW.W.0015.060914T1700Z-060915T0100Z/
EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES-
814 PM MDT WED SEP 13 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MDT THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THE PACIFIC COLD FRONT WILL CONTINUE TO APPROACH THE AREA FROM THE
WEST ON THURSDAY AND WILL CAUSE WEST TO SOUTHWEST WINDS WITH
SUSTAINED SPEEDS OF 20 TO 25 MPH AND GUSTS TO 35 MPH BY THURSDAY
AFTERNOON. RELATIVE HUMIDITY VALUES WILL BE MARGINAL IN THE
AFTERNOON AS MOISTURE PUSHES NORTHWARD INTO SOUTHERN WYOMING.
EXPECT MINIMUM HUMIDITY VALUES AROUND 15 PERCENT. THE MAIN CONCERN
WILL BE FOR DRY LIGHTNING AS ISOLATED THUNDERSTORMS WILL DEVELOP
IN THE LATE AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...MARGINAL RELATIVE HUMIDITY...AND DRY LIGHTNING WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 12, 9:09 AM MDT, 4 hours 32 minutes earlier.

Area forecast discussion, Sep 12, 9:09 AM MDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
909 AM MDT TUE SEP 12 2006

.UPDATE...FORECAST WAS UPDATED TO REMOVE FOG WORDING AND ZERO OUT
SKY COVER FOR THE REST OF THE MORNING.

&&

.PREV DISCUSSION... (ISSUED 340 AM MDT TUE SEP 12 2006)

SHORT TERM...NORTH TO NORTHWEST FLOW WILL CONTINUE ALOFT TODAY AS
UPPER HIGH MOVES OVER NV. THE UPPER FLOW WILL BECOME WESTERLY WED
AND WED NIGHT. LOW AND MID LEVELS WILL REMAIN DRY THRU WEDNESDAY.
DRY CONDITIONS WITH WARMER TEMPERATURES WILL OCCUR TODAY AND
WEDNESDAY. HIGH TEMPERATURES WILL BE A FEW DEGREES ABOVE NORMAL
TODAY AND 8 TO 10 DEGREES ABOVE NORMAL FOR WED. FIRE WEATHER
HIGHLIGHT MAY BE NEEDED FOR WEDNESDAY WEST OF THE LARAMIE
RANGE...AS SW SURFACE WINDS INCREASE AHEAD OF AN APPROACHING
SYSTEM THAT WILL AFFECT THE AREA AT THE END OF THE WEEK.

LONG TERM...THURSDAY THROUGH MONDAY...BREEZY AND WARM WEATHER
WILL CONTINUE ON THU WITH EVEN MORE WIDESPREAD DANGEROUS FIRE
CONDITIONS THAN WED AT LEAST IN WY PART OF CWA AS SURFACE LOW SETS
UP IN NORTHEAST WY/SE MT. THERE COULD BE A FEW AFTERNOON AND
EVENING TSTMS OVER THE MOUNTAINS AS SOME WEAK SHORTWAVE ENERGY
MOVES UP FROM THE SW. BIG CHANGES IN THE WEATHER ARE STILL ON TAP
OVER THE WEEKEND ALTHOUGH MODELS ARE STILL NOT IN AGREEMENT ON
THEIR HANDLING. ON FRI...LEADING PACIFIC COLD FRONT SHOULD MOVE
ACROSS CWA BRINGING SOME COOLING AND A SLIGHT CHANCE OF TSTMS.
HOWEVER...A QUICK LOOK AT 06Z DGEX RUN SHOWS THAT IT KEEPS THINGS
WARM AND DRY STILL ON FRI. BIGGER QUESTIONS CONCERN THE MOVEMENT
OF UPPER LOW LATER IN THE WEEKEND. GFS IS FURTHEST SOUTH AND IS
BASICALLY A LITTLE NORTH OF I-80 ON ITS TRACK WHILE ECMWF IS MORE
ACROSS NORTHERN WY INTO WESTERN SD...AND NOW NEW DGEX RUN IS WAY
FURTHERN NORTH THAN THAT. FOR NOW...SUSPECT GFS IS TOO FAR SOUTH
WHILE DGEX IS TOO FAR NORTH. SO...HAVE BUMPED POPS A LITTLE OVER
NORTHERN CWA SAT NIGHT AND SUNDAY AND ALSO COOLED TEMPS SOME THEN.
SHOULD STILL BE SOME SHOWERS OVER NERN HALF OF CWA SUNDAY...THEN
CLEARING AND COOL CONDITIONS SUNDAY NIGHT AND A DRY MONDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

UPDATE...POMEROY
SHORT TERM...DAUGHERTY
LONG TERM....HATTEN
Hazardous weather outlook, Sep 12, 5:58 AM MDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
558 AM MDT TUE SEP 12 2006

NEZ001>003-019>021-054-055-WYZ059>070-131130-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
558 AM MDT TUE SEP 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

BREEZY AND WARM CONDITIONS ARE EXPECTED WEDNESDAY AND THURSDAY WITH
JUST A FEW THUNDERSTORMS DEVELOPING NEAR THE MOUNTAINS THURSDAY
AFTERNOON AND EVENING. THERE WILL BE A SLIGHT CHANCE OF LATE DAY
THUNDERSTORMS ON FRIDAY. COOLER TEMPERATURES AND A BETTER CHANCE
OF SHOWERS WILL IN OVER THE WEEKEND BEFORE DRY WEATHER RETURNS FOR
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JLH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 1:41 PM MDTFire Weather WatchCYS31 hr

Nearby

Red Flag Warnings in Wyoming, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.